Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Universal binary Hermitian forms


Authors: A. G. Earnest and Azar Khosravani
Journal: Math. Comp. 66 (1997), 1161-1168
MSC (1991): Primary 11E39; Secondary 11E20, 11E41
MathSciNet review: 1422787
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will determine (up to equivalence) all of the integral positive definite Hermitian lattices in imaginary quadratic fields of class number 1 that represent all positive integers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11E39, 11E20, 11E41

Retrieve articles in all journals with MSC (1991): 11E39, 11E20, 11E41


Additional Information

A. G. Earnest
Affiliation: Department of Mathematics, Southern Illinois University, Carbondale, Illinois 62901–4408

Azar Khosravani
Affiliation: Department of Mathematics, Southern Illinois University, Carbondale, Illinois 62901–4408
Address at time of publication: Department of Mathematics, University of Wisconsin, Oshkosh, Oshkosh, Wisconsin 54901-8631

DOI: http://dx.doi.org/10.1090/S0025-5718-97-00860-0
PII: S 0025-5718(97)00860-0
Received by editor(s): May 15, 1996
Additional Notes: Research supported in part by a grant from the National Security Agency
Article copyright: © Copyright 1997 American Mathematical Society